On the uniqueness of a solution of the problem with oblique derivative for the equation Δ n v = 0
Abstract
We prove the uniqueness of a solution of the problem with oblique derivative for the equation Δ n v = 0.Downloads
Published
25.06.2006
Issue
Section
Short communications
How to Cite
Kapanadze, D. V. “On the Uniqueness of a Solution of the Problem With Oblique Derivative for the Equation Δ N V = 0”. Ukrains’kyi Matematychnyi Zhurnal, vol. 58, no. 6, June 2006, pp. 835–841, https://umj.imath.kiev.ua/index.php/umj/article/view/3499.